# SDR USAA011136

- Difficulty date: August 21, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 42,760 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 2 INCHES OF CORROSION, LEFT KEEL BEAM, VERTICAL LEG, INBOARD SURFACE BS 530.  CORROSION LEVEL 2.  CLEANED CORROSION, VERIFIED REMOVAL AND RESTORED FINISH, PER EA 85288 SRM 53-60-12.  (M)
